# SDR R61A201908316890

- Difficulty date: August 16, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 39,398 hours, 23,388 cycles
- Engine: Ge CF348E2
- System (JASC): 7530 · Compressor Bleed Control
- Part: Attach Fitting
- Condition: Cracked
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 1 ENGINE FRONT FRAME FITTING AT THE 6 O'CLOCK POSITION, SLAVE COMPRESSOR VARIABLE GEOMETRY ACTUATOR LOWER ATTACHMENT FITTING CRACKED.  MAINTENANCE REMOVED AND REPLACED ENGINE ON AAR NRC 4000619-4100-0003.
